# SDR HEEA079727

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 10,769 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8403519
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FACEPLATE WORN. FOUND SWITCHES S1, S4, S7, S8, S9, S10, S11, TRANSMIT KNOB, RESISTOR R36 AND LIGHT PANEL BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
